# SDR CALA2022011700159

- Difficulty date: January 15, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: D5323151720001
- Condition: Corroded
- Location: Str43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINER SPLICE AT STR43L FR31 CORRODED GENERATED BY V0 79881 ON HAECO LCQ NR 9292489/30489 REMOVED AND REPLACED FWD CARGO SPLICE ON STRINGER 43 LEFT BETWEE N FRAME 30-31 IAW SRM 51-72-11
